Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Wichita, KS

May 8, 2006Lincoln County, Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 8, 2006, 7:43 PM CDT for Lincoln County, Russell County, Kansas. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2006, 7:43 PM CDT (00:43 UTC)
Expired
May 8, 2006, 8:30 PM CDT
In force
47 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Lincoln County, KS, Russell County, KS

The radar

The Grand Island radar (KUEX), 138 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:13 PM CDTHAIL 15 Sse Luray, KS
May 8, 8:15 PM CDTHAIL 16 Wnw Lucas, KS
May 8, 8:26 PM CDTTSTM WND GST 604 Ne Russell, KS
May 8, 8:30 PM CDTTSTM WND GST 504 Sse Lucas, KS
May 8, 8:30 PM CDTHAIL 0.884 Sse Lucas, KS
May 8, 8:32 PM CDTHAIL 0.885 Sw Ash Grove, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 4:23 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 090044
SVRICT
KSC105-167-090130-
/O.NEW.KICT.SV.W.0101.060509T0043Z-060509T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT MON MAY 8 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RUSSELL COUNTY IN CENTRAL KANSAS.
  LINCOLN COUNTY IN CENTRAL KANSAS.

* UNTIL 830 PM CDT.

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF
  LURAY TO 7 MILES NORTH OF LURAY TO 10 MILES WEST OF PARADISE...
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ASH GROVE...BARNARD...BUNKER HILL...LINCOLN...LUCAS...LURAY...
  PARADISE...RUSSELL...RUSSELL AIRPORT...SYLVAN GROVE...WALDO...
  WILSON LAKE

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3921 9848 3912 9848 3912 9903 3885 9903
      3886 9828 3921 9797

$$

DARMOFAL
2 follow-up statements
000 
WWUS53 KICT 090100
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT MON MAY 8 2006

KSC105-167-090130-
/O.CON.KICT.SV.W.0101.000000T0000Z-060509T0130Z/
LINCOLN KS-RUSSELL KS-
800 PM CDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN RUSSELL AND
LINCOLN COUNTIES UNTIL 830 PM CDT...

AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF GORHAM TO 10
MILES SOUTHWEST OF TIPTON...AND MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR LURAY BY  805 PM CDT.
  NEAR RUSSELL BY  815 PM CDT.
  NEAR LUCAS BY  820 PM CDT.
  NEAR SYLVAN GROVE BY  830 PM CDT.

THE TOWNS OF WALDO...PARADISE...ASH GROVE...RUSSELL AIRPORT...BUNKER
HILL AND WILSON LAKE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3921 9848 3912 9848 3912 9903 3885 9903
      3886 9828 3921 9797

$$

CARUSO
000 
WWUS53 KICT 090118
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT MON MAY 8 2006

KSC105-167-090130-
/O.CON.KICT.SV.W.0101.000000T0000Z-060509T0130Z/
LINCOLN KS-RUSSELL KS-
817 PM CDT MON MAY 8 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN RUSSELL AND
LINCOLN COUNTIES UNTIL 830 PM CDT...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF HUNTER TO
RUSSELL...AND MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR SYLVAN GROVE BY  830 PM CDT.
  NEAR WILSON LAKE BY 830 PM CDT. 

THE TOWNS OF RUSSELL AIRPORT...BUNKER HILL...ASH GROVE AND WILSON
LAKE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

LAT...LON 3921 9848 3912 9848 3912 9903 3885 9903
      3886 9828 3921 9797

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 7:11 PM CDT, 32 minutes earlier.

Area forecast discussion, May 8, 7:11 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT MON MAY 8 2006

.UPDATE...
LATEST REGIONAL WSR-88D RADAR DATA SHOWS MCS ALREADY IN PROCESS OF
ORGANIZING EARLY THIS EVENING FROM SOUTHWEST THROUGH NORTH CENTRAL
KANSAS. ABOUT A HANDFUL OF SEVERE T-STORM WARNINGS IN PROGRESS AS
OF THIS WRITING. MUCAPES OF 2000 TO 2500 J/KG IN COMBINATION WITH
INCREASING DEEP LAYER SHEAR TO 40 TO 45 KT THIS EVENING WILL BE
SUPPORTIVE OF BRIEF SUPERCELL STRUCTURES WITHIN THE DEVELOPING
MCS...HOWEVER ANY TORNADIC THREAT LOOKS LOWER END OR MARGINAL.
PRIMARY THREAT EXPECTED TO BE DAMAGING WINDS AND LARGE HAIL AS MCS
TRACKS ACROSS CENTRAL/SOUTH CENTRAL KS THIS EVE. LATEST SHORT
RANGE MODEL DATA SUGGESTS A 35-40 KT SOUTHERLY LOW-LEVEL JET WILL
NOSE INTO SOUTH CENTRAL KS BY LATE THIS EVENING...SUGGESTING
SOUTHEASTWARD PROPAGATION LIKELY FOR THIS MCS. THEREFORE WE
INCREASED POPS TO CATEGORICAL FOR CENTRAL KS THIS EVENING...AND
CATEGORICAL FOR SOUTHEAST KS AFTER 06Z TONIGHT. LOCALLY HEAVY
RAINFALL LIKELY TO BE THE MAIN THREAT AFTER 06Z AS MCS TRACKS
ACROSS THE FLINT HILLS/SOUTHEAST KS GIVEN STRONG MOISTURE
TRANSPORT INTO THIS REGION...ALTHOUGH AN ISOLATED STRONG-SEVERE
STORM STILL POSSIBLE.

CARUSO

&&

.PREV DISCUSSION... /ISSUED 307 PM CDT MON MAY 8 2006/

DISCUSSION...
MAIN FORECAST CONCERNS ARE POTENTIAL FOR SEVERE WEATHER AND LOCALLY
HEAVY RAINFALL/FLOODING TONIGHT THROUGH TUESDAY NIGHT.

TONIGHT:
SHORTWAVE TROF EVIDENT FROM WATER VAPOR IMAGERY FROM MT SOUTHWARD TO
NORTHERN CO AS OF MID PM...WILL MOVE OUT ACROSS THE NORTHERN/CENTRAL
PLAINS TONIGHT. 85 KT UPPER JET STREAK AT THE BASE OF THIS SHORTWAVE
TROF WILL EJECT OUT INTO NE/KS TONIGHT...PROVIDING STRONG UPPER
DIFFLUENCE PATTERN AND LIKELY AIDING IN FORCING ALONG THE COLD
FRONT. AT LEAST A MODERATELY UNSTABLE AIRMASS AHEAD OF APPROACHING
COLD FRONT AND EAST OF DRYLINE LATE THIS PM/EVE IN OUR AREA. LOOKS
LIKE THUNDERSTORMS WILL INITIATE BETWEEN 21Z AND 00Z IN CENTRAL KS
NEAR COLD FRONT/DRYLINE INTERSECTION WHERE LOW-LEVEL MOISTURE
CONVERGENCE WILL BE MAXIMIZED. DEEP LAYER SHEAR OF 45-50 KT IN
CONJUNCTION WITH THE INSTABILITY WILL BE SUPPORTIVE OF ORGANIZED
SEVERE THUNDERSTORMS IN CENTRAL/SOUTH CENTRAL KS THIS EVENING.
ISOLATED SUPERCELL STRUCTURES APPEAR POSSIBLE AT LEAST EARLY
ON...BEFORE CONVECTION ORGANIZES INTO A MCS OVERNIGHT WITH THE MCS
LIKELY TRACKING THROUGH SOUTHEAST KS AFTER 04Z. IF SURFACE WINDS CAN
BACK TO SOUTHEASTERLY COMPONENT...A TORNADO OR TWO WOULD BE POSSIBLE
IN CENTRAL/SOUTH CENTRAL KS EARLY THIS EVENING BEFORE TRANSITION TO
MCS OCCURS. OTHERWISE...LARGE HAIL AND DAMAGING WINDS APPEAR PRIMARY
THREAT. 35-40 KT LOW-LEVEL JET WILL AID IN STRONG MOISTURE TRANSPORT
INTO MCS AS IT MOVES INTO SOUTHEAST KS LATER TONIGHT. THEREFORE
LOCALLY HEAVY RAINFALL/LOCALIZED FLOODING POSSIBLE ALTHOUGH IT APPEARS
MCS MAY BE PROGRESSIVE. GIVEN OUR FORECAST AREA IS NOT HIGHLIGHTED
FOR EXCESSIVE RAINFALL TONIGHT AND NOT EXPECTING WIDESPREAD 2 INCH
RAINS...WILL HOLD OFF ON ANY FLOOD WATCHES AT THIS JUNCTURE.

TUESDAY-WEDNESDAY:
12Z NAM/GFS SUGGEST COLD FRONT WILL PROGRESS THROUGH MOST IF NOT ALL
OF SOUTHEAST KS COUNTIES BY TUESDAY AFTERNOON WITH FLOW BECOMING
NORTHEASTERLY IN OUR AREA. THIS WOULD INDICATE HIGHER CHANCES FOR
THUNDERSTORMS AND SEVERE WEATHER JUST TO OUR SOUTH IN
OKLAHOMA...HOWEVER WILL HAVE TO WATCH OUR EXTREME SOUTHEAST KS
COUNTIES WITH DECENT INSTABILITY STILL LINGERING THERE. ANOTHER
PIECE OF SHORTWAVE ENERGY WITHIN BROAD UPPER TROF OVER NORTH CENTRAL
CONUS...IS PROGGED BY THE NAM AND GFS TO TRACK ACROSS OKLAHOMA AND
INTO SOUTHERN MISSOURI/ARKANSAS TUESDAY NIGHT INTO WEDNESDAY
MORNING. 850 FRONT WILL BE CLOSE ENOUGH TO FAR SOUTHEAST KS TO
WARRANT A CONCERN FOR ADDITIONAL THUNDERSTORMS WITH SOME HEAVY
RAINFALL...HOWEVER HIGHER CHANCES APPEAR JUST TO OUR SOUTH AND EAST
AT THIS TIME. MODELS HINT AT ADDITIONAL WEAKER SHORTWAVES MOVING
THROUGH THE CENTRAL PLAINS ON WEDNESDAY...WITHIN LARGER UPPER TROF
OVER NORTH CENTRAL CONUS. WILL KEEP A 20-30% CHANCE OF
SHOWERS/ISOLATED THUNDER IN FORECAST AS BOTH GFS AND ESPECIALLY NAM
HINT AT ENOUGH MID LEVEL MOISTURE IN SOUNDINGS TO SUPPORT ISOLATED
HIGHER-BASED CONVECTION. TEMPERATURES BACK TO NEAR NORMAL
WEDNESDAY AS COOLER AIR BECOMES A BIT MORE ENTRENCHED.

THURSDAY-MONDAY:
SURFACE HIGH PRESSURE AND DRIER AIR PROGGED TO BUILD INTO THE
FORECAST AREA THURSDAY INTO FRIDAY...WITH TEMPERATURES JUST SLIGHTLY
BELOW NORMAL. SOME DISPARITY AMONG THE MEDIUM RANGE MODELS FOR THIS
WEEKENDS PATTERN. HOWEVER...CONSENSUS OF THE MEDIUM RANGE MODELS
SHOWS LOW-LEVEL MOISTURE ADVECTING BACK INTO KANSAS WITH
WEAK-MODERATE WEST-NORTHWESTERLY FLOW ALOFT. SOME SEMBLANCE OF A
WEAK COLD FRONT TRYING TO MOVE ACROSS THE AREA AS WELL. THEREFORE
WILL MAINTAIN SLIGHT CHANCE THUNDERSTORMS SATURDAY-SUNDAY WITH NEAR
NORMAL TEMPERATURES. WITH AMOUNT OF UNCERTAINTY BY DAY 7...WILL KEEP
FORECAST DRY AND NEAR NORMAL TEMPS.

CARUSO

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    60  76  56  70 /  60  30  50  20
HUTCHINSON      59  75  55  68 /  70  20  30  20
NEWTON          59  75  56  69 /  70  30  40  20
ELDORADO        61  76  56  71 /  60  30  40  20
WINFIELD-KWLD   61  77  56  72 /  60  40  60  30
RUSSELL         55  74  50  67 /  70  20  20  20
GREAT BEND      56  74  51  67 /  70  20  30  20
SALINA          58  74  53  67 /  70  20  30  20
MCPHERSON       59  74  54  68 /  70  20  30  20
COFFEYVILLE     63  78  57  73 /  60  50  80  30
CHANUTE         63  77  56  73 /  70  40  50  30
IOLA            62  76  56  72 /  70  40  50  30
PARSONS-KPPF    63  77  57  73 /  70  50  60  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 8, 3:42 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT MON MAY 8 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
342 PM CDT MON MAY 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS LATE THIS AFTERNOON AND THIS
EVENING. THESE STORMS WILL BE THE RESULT OF A COLD FRONT MERGING
WITH A DRYLINE IN THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY THREAT. HOWEVER IF WINDS CAN BACK TO A SOUTHEASTERLY
DIRECTION...A TORNADO OR TWO WOULD BE POSSIBLE THROUGH EARLY THIS
EVENING. THE STORMS WILL LIKELY MERGE INTO AN ORGANIZED COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTHEASTERN KANSAS LATER
TONIGHT. ISOLATED SEVERE HAIL AND WIND REPORTS ALONG WITH LOCALLY
HEAVY RAINFALL CAN BE EXPECTED WITH THIS COMPLEX LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FROM TUESDAY INTO TUESDAY NIGHT...THERE WILL BE A CHANCE OF
THUNDERSTORMS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEASTERN KANSAS.
A FEW STORMS MAY BECOME STRONG WITH HAIL TO PENNY SIZE AND WIND
GUSTS TO 50 MPH MAINLY FOR THOSE COUNTIES CLOSE TO THE OKLAHOMA
BORDER. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE TUESDAY
NIGHT IN EXTREME SOUTHEASTERN KANSAS.

ON WEDNESDAY...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE
ENTIRE AREA. HOWEVER SEVERE WEATHER IS NOT EXPECTED.

FROM SATURDAY THROUGH SUNDAY...THERE IS A CHANCE OF THUNDERSTORMS
ACROSS THE ENTIRE AREA. IT IS TOO EARLY TO DETERMINE IF ANY OF
THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND
THIS EVENING ESPECIALLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:20 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell55 min
May 9, 1:09 AM CDTSevere Thunderstorm WarningICTHarper47 min
May 9, 1:23 AM CDTSevere Thunderstorm WarningICTReno32 min
May 9, 1:35 AM CDTSevere Thunderstorm WarningICTSumner43 min
May 9, 2:37 AM CDTSevere Thunderstorm WarningICTSedgwick53 min
May 9, 2:51 AM CDTSevere Thunderstorm WarningICTSedgwick54 min
May 9, 3:22 AM CDTSevere Thunderstorm WarningICTSumner40 min
May 9, 3:37 AM CDTSevere Thunderstorm WarningICTCowley53 min
May 9, 3:43 AM CDTFlash Flood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 7 more31 hr
May 9, 4:06 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk54 min
May 9, 4:20 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Labette, Montgomery55 min
May 9, 4:26 AM CDTSevere Thunderstorm WarningICTLabette64 min
May 9, 5:12 AM CDTFlash Flood WarningICTLabette, Montgomery3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.